# SDR DALA2017063005125

- Difficulty date: June 29, 2017
- Submitted: July 2, 2017
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 62,039 hours, 8,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT FELL OFF DURING LANDING AT 3L.  SECURED LENS. OK FOR SVC.
